Translator Disclaimer
May, 1995 Tree-Indexed Processes
Robin Pemantle
Statist. Sci. 10(2): 200-213 (May, 1995). DOI: 10.1214/ss/1177010038

Abstract

This article examines a recent body of work on stochastic processes indexed by a tree. Emphasis is on the application of this new framework to existing probability models. Proofs are largely omitted, with references provided.

Citation

Download Citation

Robin Pemantle. "Tree-Indexed Processes." Statist. Sci. 10 (2) 200 - 213, May, 1995. https://doi.org/10.1214/ss/1177010038

Information

Published: May, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0955.60528
MathSciNet: MR1368099
Digital Object Identifier: 10.1214/ss/1177010038

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.10 • No. 2 • May, 1995
Back to Top